# SDR 2000ZZZX354

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 57696006
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  RT WING CORRODED AT OUTER WING OUTBOARD OF EXTENDED LEADING EDGE AT STA XFS 710.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EA NR G5754-01:00, SEMAN EO NR 990096 AND BOEING MESSAGE M-7200-99-08383 AND M-7200-99-08600.
